# SDR QXEA2011062700457

- Difficulty date: June 24, 2011
- Submitted: June 27, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 10,482 hours, 11,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FUSELAGE RT INBD SEAT TRACK AT STA X1.000 TO X19.400 HAS UPPER SURFACE CORROSION.  BLENDED CORROSION IAW RD 8/4-53-2358.  FOUND TRACK TO BE OUT OF LIMITS IAW RD 8/4-53-2358.  REMOVED 10 SEAT TRACK IAW SRM 51-40-15-02-01, 51-41-05-00-01 AND 51-42-05-02-01.  MATCH DRILLED AND INSTALLED NEW TRACK IAW SRM 51-40-07-02-01, 51-41-05-02-01, 51-40-15-02-01 AND 51-42-05-02-01.
